Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cyclic algebras of small exponent


Author: J.-P. Tignol
Journal: Proc. Amer. Math. Soc. 89 (1983), 587-588
MSC: Primary 11R54; Secondary 13A20, 16A16
MathSciNet review: 718978
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every cyclic algebra of exponent $ n$ and degree $ mn$ over a field containing a primitive $ n$th root of unity is similar to a tensor product of at most $ m$ symbols of degree $ n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R54, 13A20, 16A16

Retrieve articles in all journals with MSC: 11R54, 13A20, 16A16


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0718978-5
PII: S 0002-9939(1983)0718978-5
Keywords: Cyclic algebras, Brauer group of fields
Article copyright: © Copyright 1983 American Mathematical Society